# SDR SWAA2025082105558

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8844Q
- Make and model: Boeing 737-8
- Aircraft serial: 67488
- Aircraft time: 8,460 hours, 4,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DISLODGED DUE TO PARTIAL OPENING OF DOOR WITH GIRT BAR STILL INSTALLED.   REINSTALLED L1 DOOR SLIDE IAW AMM 25-66-01
